# SDR FDEA202310271801

- Difficulty date: October 27, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,914 hours, 28,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Part number: 80230014
- Condition: Failed
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POB AT COURIER AREA FOUND DAMAGE (PROTECTIVE BAG  LOST VACUUM) PROTECTIVE BREATHING EQUIPMENT, NOT POB  MEL  27OCT23 07:49   BCN U  RELEASED FOR SERVICE PER MEL : 35-20-01  CATEGORY : D EXPIRATION : 24FEB24  "MEL 35-20-01: COURIER COMPARTMENT PBE UNIT -  REMOVED FROM ACFT. AMM: 35-31-01-4-99 INSTALLED PBE PER MM 35-31-01-4-99.
